# SDR DALA2024011600652

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,379 hours, 10,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING CHECK ESCAPE SLIDE FACILITIES THE MESSAGE CHECK SLIDE PRESSURE WAS NOT DISPLAY ON DOOR R1. CORRECTIVE ACTION: REMOVE AND REPLACE SLIDE AT 1 RH. (0147689)
